MathSciNet Relay Station
MathSciNet bibliographic data
MR2051153 (2005i:58039) 58J50 (35P05 35Q40 58J40)
Zelditch, Steve Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1869–1872 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement